ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Triangle centroid

Garfunkel, Jack and Venkatachala, BJ and Pranesachar, CR (1979) Triangle centroid. In: American Mathematical Monthly, 86 (8). pp. 705-706.

[img] PDF
2321.pdf - Published Version
Restricted to Registered users only

Download (245Kb) | Request a copy
Official URL: http://www.jstor.org/stable/info/2321312
Item Type: Editorials/Short Communications
Additional Information: Copyright of this article belongs to Mathematical Association of America.
Department/Centre: Others
Date Deposited: 28 Dec 2010 05:55
Last Modified: 28 Dec 2010 05:55
URI: http://eprints.iisc.ernet.in/id/eprint/33785

Actions (login required)

View Item View Item